MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 6 HOLES 85MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 6 HOLES 85MM; PLATE,FIXATION,BONE
Model Number 223.561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional device codes: hwc, ktt.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018 a patient underwent a revision surgery of the right scapula for failed fixation and loss of anatomic reduction, due to patient compliance.There was no report of malfunction with any of the devices.A locking compression plate 6 holes, lcp reconstruction plate 8 holes, two (2) 3.5mm unknown locking screws, nine (9) 3.5mm unknown cortex screws and one (1) 2.7mm unknown cortex screw were removed.Bone loss required fibular strut allograft placement and infuse bone morphogenetic proteins (bmp).During revision, patient was implanted with new fixation.Original implant date is unknown, less than one year prior to the revision surgery.The plates were intentionally bent or contoured during initial implantation.Surgical delay is unknown.Procedure was successfully completed, and patient outcome was as planned.This report is for one (1) locking compression plate, 6 holes.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that during revision, patient was implanted with following fixation: a lcp superior clavicle plates, a variable angle lcp lateral anterior clavicle plates, two (2) 2.7 mm locking screws 8mm, a 2.7 mm locking screws 10mm, two (2) 2.7 mm locking screws 12mm, 2.7 mm variable locking screws 10mm, 2.7 mm variable locking screws 22mm, 3.5 mm locking screws 16mm, two (2) 3.5 mm locking screws 18mm, 3.5 mm locking screws 22mm, 3.5mm cortex screws 18mm, and 3.5mm cortex screws 28mm.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: dhr review was attempted.Part number: 223.561.Lot number: 7895.Part manufacture date: n/a.Manufacturing location: n/a.Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record could not be performed as the product was not returned and the lot number provided is not valid for elmira.Dhr record review: a review of the device history record could not be performed as the product was not returned and the lot number provided is not valid for elmira.Customer quality conducted a review of the provided medical images.No product was returned; the investigation was performed based upon a review of the received medical images.Upon review of the medical images, the complaint condition is unable to be confirmed.The image shows the intact plate with slight contouring between holes 3 and 4.The cause for the complaint condition is not able to be determined.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP PLATE 6 HOLES 85MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7964863
Report Number2939274-2018-54362
Device Sequence Number13889998
Product Code HRS
UDI-Device Identifier10886982157911
UDI-Public(01)10886982157911
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.561
Device Catalogue Number223.561
Device Lot Number7895
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer10/15/2018
11/16/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date10/16/2018
11/19/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR